MathSciNet Relay Station
MathSciNet bibliographic data
MR1047309 62G05
Liu, Ming Chung; Taylor, Robert L. A consistent nonparametric density estimator for the deconvolution problem. Canad. J. Statist. 17 (1989), no. 4, 427–438.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement